# SDR TSAA9555132

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rear Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, DISCOVERED EXFOLIATION CORROSION ON LEFT VERTICAL STABILIZER REAR SPAR AT FS 132.  REPAIRED PER ECO2509 PART 2.  AIRCRAFT RETURNED TO SERVICE.  (M)
